# SDR REXA2022092100757

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332131
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 565 FRAME IS CORRODED BETWEEN STGR 19R AND STGR 21R. REMOVED CORROSION ON FS 565 FRAME BETWEEN STGR 19R AND STGR 21 R. IAW CRJ 700 SRM 51-21-06-001-001-A01
